# SDR DALA2015021301237

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 36,997 hours, 25,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND MAIN FRAME BS 674 RT CRACKED, HFEC VERIFIED.  REPAIRED IAW ER/A 530437-14MA AND AMDS WC 5310-01436-03B.
